MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Blister (4537); Swelling/ Edema (4577)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced pain, pronounced edema, and blisters on the upper lip following a laser hair reduction treatment using elite iq.Patient moved and laser was pulsed inside the vermillion border.Patient was given 1% hydrocortisone and fucidin as preventative medication.Patient was also prescribed oral steroid, but did not take the medication.Patient reported visiting the emergency room and receiving an anti-inflammatory injection.Treatment settings used were within guidelines, although aggressive.Cynosure medical director reviewed the incident and advise oral steroid and a follow up with a dermatologist or plastic surgeon.Site confirms patient is almost healed during a follow up visit on (b)(6) 2024.The device was evaluated and found to be operating as intended within specification.Pain, edema, and blister are expected side effects from laser treatments, however this event is reportable due to medical intervention.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key19643406
Report Number1222993-2024-00034
Device Sequence Number6587153
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)221108
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2024
Report Date (Section F) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/01/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA07/01/2024